# SDR C2XA01IA167

- Difficulty date: March 12, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 03092022
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE FORWARD ROW OF AISLE PATH EMERGENCY LIGHTS WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY LIGHTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
